# SDR 2004000010

- Difficulty date: August 14, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N49082
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 113,932 hours, 22,216 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Mid-Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED FUMES IN MID-GALLEY AREA AFTER TAKEOFF.  AIRCRAFT DIVERTED TO MILDENHALL, ENGLAND AS A PRECAUTION.  COULD NOT DUPLICATE ON THE GROUND.  NO SMOKE WAS REPORTED OR SEEN.  ACCOMPLISHED OPERATIONAL CHECKS OF ENTERTAINMENT SYSTEM, LIGHTS, GALLEY EQUIPMENT AND PNEUMATIC SYSTEM WITH ENGINES RUNNING.  NO DEFECTS NOTED.  FLIGHT CONTINUED TO ATL WITH NO FURTHER INCIDENT.
